# SDR AALA2018112099021

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 14,864 hours, 5,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN SYSTEM PANEL INDICATES THE R2 DOOR PRESSURE NEEDED TO BE CHECKED.  SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
